# SDR SWIA201439048

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 28,537 hours, 17,011 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD BREAK INDICATES 0 ON BTMS AFTER TAXI.  HAD REDUCED RT BRAKING ACTION OF ABOUT 50 PERCENT.  R & R NR 4 ANTI-SKID WHEEL SPEED TRANSDUCER IAW AMM.  OPS CHECKED GOOD. OK FOR SERVICE.
